Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Projects

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Zhang, W. and Hartmann, C. and von Kleist, M. (2018) Optimal control of Markov jump processes: Asymptotic analysis, algorithms, and application to modelling of chemical reaction systems. Communications in Mathematical Sciences, 16 (2). pp. 293-331. ISSN 1539-6746

This list was generated on Tue May 21 20:24:25 2024 CEST.